*NURSING > ATI > ATI PN PHARMACOLOGY PROCTORED LATEST EXAM RETAKE (GRADED A) 2024 (All)

ATI PN PHARMACOLOGY PROCTORED LATEST EXAM RETAKE (GRADED A) 2024

Document Content and Description Below

1.) A nurse is assessing a client who is receiving intravenous therapy. The nurse should identify which of the following findings as a manifestation of fluid volume excess? a. Decreased bowel sounds ... b. Distended neck veins c. Bilateral muscle weakness d. Thread pulse 2.) A nurse is caring for a client who has hyponatremia and is receiving an infusion of a prescribed hypertonic solution. Which of the following findings should indicate to the nurse that the treatment is effective? a. Absent Chvostek’s sign b. Improved cognition c. Decreased vomiting d. Cardiac arrhythmias absent 3.) A nurse is teaching a client who has a new prescription for a nitroglycerin transdermal patch. Which of the following instructions should the nurse include? a. “Discontinue the patch if you experience a headache.” b. “Apply a new patch if you have chest pain.” c. “Cover the patch with dry gauze when taking a shower.” d. “Remove the patch prior to going to bed.” 4.) A nurse is reviewing he laboratory results of a client who has a prescription for sodium polystyrene sulfonate (Kayexalate) every 6 hr. which of the following should the nurse report to the provider? a. Creatinine 0.72 mg/dL b. Sodium 138 mEq/L c. Magnesium 2 mEq/L d. Potassium 5.2 mEq/L - Hyperkalemia (serum potassium level greater than 5.0 mEq/L) increases the client risk for fatal cardiac dysrhythmias. Kayexalate is used to decrease the serum potassium level, so the PN should monitor the client's serum potassium level 5.) A nurse is caring for a client who has tuberculosis and is taking isoniazid and rifampin. Which of the following outcomes indicates that the client is adhering to the medication regimen? a. The client has a negative sputum culture b. The client tests negative for HIV c. The client has a positive purified protein derivative test d. The client’s liver function test results are within the expected reference range 6.) A client is caring for a client who develops an anaphylactic reaction to IV administration. After assessing the client’s respiratory status and stopping the medication infusion. Which of the following actions should the nurse take next? a. Replace the infusion with 0.9% sodium chloride b. Give diphenhydramine IM c. Elevate the client’s legs and feet d. Administer epinephrine IM [Show More]

Last updated: 1 month ago

Preview 1 out of 21 pages

Reviews( 0 )

ATI

$60.50

Add to cart

Instant download

Can't find what you want? Try our AI powered Search

OR

GET ASSIGNMENT HELP
28
0

Document information


Connected school, study & course


About the document


Uploaded On

Mar 25, 2024

Number of pages

21

Written in

Seller


seller-icon
Rixx Dennis

Member since 3 years

675 Documents Sold


Additional information

This document has been written for:

Uploaded

Mar 25, 2024

Downloads

 0

Views

 28

Recommended For You


$60.50
What is Browsegrades

In Browsegrades, a student can earn by offering help to other student. Students can help other students with materials by upploading their notes and earn money.

We are here to help

We're available through e-mail, Twitter, Facebook, and live chat.
 FAQ
 Questions? Leave a message!

Follow us on
 Twitter

Copyright © Browsegrades · High quality services·